| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 43 Number 4
Volume 43 Number 3
Volume 43 Number 2
Volume 43 Number 1
Volume 43S Number 1
Volume 42 Number 6
Earlier issues
Volume 43 Number 3 Volume 43 Number 4

previous article next article

Research articles

ScienceAsia 43(2017): 254-257 |doi: 10.2306/scienceasia1513-1874.2017.43.254


Some refinements of operator inequalities


Xiaohui Fu*, Junjian Yang

 
ABSTRACT:     In this note, we refine some operator inequalities for positive unital linear maps and then give the p>1 power inequality of the Ando-Li-Mathias geometric mean.

Download PDF

48 Download 67 View


School of Mathematics and Statistics, Hainan Normal University, Haikou, 571158, China

* Corresponding author, E-mail: 51908200@qq.com

Received 4 Oct 2016, Accepted 26 Jul 2017